Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 43, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 4, 2008, 4:00 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 4, 2008, 4:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Buffalo County, NE, Dawson County, NE
The radar
The Grand Island radar (KUEX), 100 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:13 PM CDT | HAIL 1.75 | 4 Ne Overton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 042100 TORGID NEC019-047-042145- /O.NEW.KGID.TO.W.0043.080604T2100Z-080604T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 400 PM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA EAST CENTRAL DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 445 PM CDT * AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OVERTON... OR 12 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 20 MPH. * THE TORNADO WILL BE NEAR... MILLER BY 425 PM CDT AMHERST BY 435 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4104 9916 4084 9904 4070 9960 4092 9972 TIME...MOT...LOC 2100Z 246DEG 17KT 4081 9951 $$
4 follow-up statements
000 WWUS53 KGID 042109 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 408 PM CDT WED JUN 4 2008 NEC019-047-042145- /O.CON.KGID.TO.W.0043.000000T0000Z-080604T2145Z/ BUFFALO NE-DAWSON NE- 408 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NORTHEAST OF OVERTON...OR 13 MILES EAST OF LEXINGTON...MOVING EAST AT 14 MPH. THE TORNADO WILL BE NEAR... MILLER BY 440 PM CDT AMHERST BY 445 PM CDT DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4104 9916 4084 9904 4070 9960 4092 9972 TIME...MOT...LOC 2108Z 249DEG 12KT 4081 9948 $$
000 WWUS53 KGID 042122 RRA SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 422 PM CDT WED JUN 4 2008 NEC019-047-042145- /O.CON.KGID.TO.W.0043.000000T0000Z-080604T2145Z/ BUFFALO NE-DAWSON NE- 422 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF MILLER...OR 17 MILES EAST OF LEXINGTON...MOVING EAST AT 14 MPH. THE TORNADO WILL BE NEAR... MILLER BY 435 PM CDT AMHERST BY 445 PM CDT IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4104 9916 4084 9904 4070 9960 4092 9972 TIME...MOT...LOC 2122Z 249DEG 12KT 4083 9941 $$
000 WWUS53 KGID 042132 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 432 PM CDT WED JUN 4 2008 NEC019-047-042145- /O.CON.KGID.TO.W.0043.000000T0000Z-080604T2145Z/ BUFFALO NE-DAWSON NE- 432 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF AMHERST...OR 18 MILES NORTHWEST OF KEARNEY...MOVING EAST AT 14 MPH. THE TORNADO WILL BE NEAR... AMHERST BY 440 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4104 9916 4084 9904 4070 9960 4092 9972 TIME...MOT...LOC 2132Z 249DEG 12KT 4085 9936 $$
000 WWUS53 KGID 042139 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 439 PM CDT WED JUN 4 2008 NEC019-047-042149- /O.EXP.KGID.TO.W.0043.000000T0000Z-080604T2145Z/ BUFFALO NE-DAWSON NE- 439 PM CDT WED JUN 4 2008 ...THE TORNADO WARNING FOR SOUTHEASTERN DAWSON AND NORTHWESTERN BUFFALO COUNTIES WILL EXPIRE AT 445 PM CDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH. A WATCH ALSO REMAINS IN EFFECT WITH SEVERE WEATHER REMAINING POSSIBLE. LAT...LON 4104 9916 4084 9904 4070 9960 4092 9972 TIME...MOT...LOC 2139Z 249DEG 12KT 4086 9933 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:52 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 4, 2:52 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
252 PM CDT WED JUN 4 2008
.SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.
SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.
THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.
.LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION. ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES. THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME. THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH. DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH. OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.
&&
.PREV DISCUSSION... /ISSUED 1234 PM CDT WED JUN 4 2008/
AVIATION...18Z TAF. MAIN CONCERN WILL BE CHANCE FOR THUNDERSTORMS.
THERE WILL BE THUNDERSTORMS DURING THE EVENING. THE BEST TIMING
WILL BE BETWEEN 02Z AND 06Z. DURING THAT TIME THERE WILL BE LOW
CLOUDS AND SOME LIGHT FOG.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 4, 3:02 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 302 PM CDT WED JUN 4 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 302 PM CDT WED JUN 4 2008 ...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL BE POSSIBLE. THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 4, 3:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 318 PM CDT WED JUN 4 2008 NEZ039-046-042100- SHERMAN-VALLEY- 318 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHWESTERN SHERMAN COUNTY IN CENTRAL NEBRASKA SOUTHWESTERN VALLEY COUNTY IN CENTRAL NEBRASKA AT 313 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES WEST OF LOUP CITY...OR 25 MILES SOUTH OF ORD...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... LOUP CITY BY 330 PM CDT ARCADIA BY 340 PM CDT ARCADIA BY 345 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BRYANT
Special weather statement, Jun 4, 3:25 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 325 PM CDT WED JUN 4 2008 NEZ060-072-042100- DAWSON-GOSPER- 325 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... EASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF LEXINGTON. EXTREME NORTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEXINGTON...AND MOVING NORTHEAST AT 17 MPH. * THE THUNDERSTORM WILL BE NEAR... SUMNER BY 400 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 233 AND 244. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 4, 3:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
328 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL LEXINGTON 40.78N 99.74W
06/04/2008 E1.00 INCH DAWSON NE LAW ENFORCEMENT
NICKEL TO QUARTER HAIL HEAVY RAUN
&&
BALLARDLocal storm report, Jun 4, 3:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL LEXINGTON 40.78N 99.74W
06/04/2008 M1.25 INCH DAWSON NE AMATEUR RADIO
0346 PM HAIL 2 NW LOUP CITY 41.30N 98.99W
06/04/2008 E1.00 INCH SHERMAN NE TRAINED SPOTTER
&&
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:47 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 31 hr |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 4, 3:29 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 46 min |
| Jun 4, 3:59 PM CDT | Flash Flood Warning | GID | Sherman, Valley | 6 hr |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 52 min |
| Jun 4, 4:09 PM CDT | Flash Flood Warning | GID | Dawson | 6 hr |
| Jun 4, 4:36 PM CDT | Tornado Warning | GID | Greeley, Howard | 24 min |
| Jun 4, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 50 min |
| Jun 4, 4:57 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 63 min |
| Jun 4, 4:59 PM CDT | Tornado Warning | GID | Greeley, Howard, Nance | 31 min |
| Jun 4, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 45 min |
| Jun 4, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 55 min |
| Jun 4, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 52 min |
| Jun 4, 5:08 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 52 min |
| Jun 4, 5:14 PM CDT | Flash Flood Warning | GID | Greeley, Howard | 5 hr |
| Jun 4, 5:19 PM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 26 min |
| Jun 4, 5:24 PM CDT | Flash Flood Warning | GID | Buffalo, Sherman | 5 hr |
| Jun 4, 5:27 PM CDT | Tornado Warning | GID | Greeley, Nance | 33 min |
| Jun 4, 5:36 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 39 min |
| Jun 4, 5:37 PM CDT | Flash Flood Warning | GID | Hamilton, Merrick, Polk, York | 5 hr |
| Jun 4, 5:41 PM CDT | Flash Flood Warning | GID | Dawson | 5 hr |
| Jun 4, 5:41 PM CDT | Tornado Warning | GID | Dawson, Gosper | 49 min |
| Jun 4, 5:41 PM CDT | Tornado Warning | GID | Howard, Sherman | 34 min |
| Jun 4, 5:44 PM CDT | Tornado Warning | GID | Hamilton, Merrick | 46 min |
| Jun 4, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Phelps | 60 min |
| Jun 4, 5:47 PM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 28 min |
| Jun 4, 5:50 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 40 min |
| Jun 4, 5:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 48 min |
| Jun 4, 6:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 67 min |
| Jun 4, 6:09 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 51 min |
| Jun 4, 6:13 PM CDT | Tornado Warning | GID | Hall, Hamilton, Howard, Merrick | 32 min |
| Jun 4, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 30 min |
| Jun 4, 6:17 PM CDT | Flash Flood Warning | GID | Hall, Howard | 4 hr |
| Jun 4, 6:21 PM CDT | Flash Flood Warning | GID | Gosper | 4 hr |
| Jun 4, 6:22 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 23 min |
| Jun 4, 6:25 PM CDT | Flash Flood Warning | GID | Buffalo | 4 hr |
| Jun 4, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 64 min |
| Jun 4, 6:41 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 64 min |
| Jun 4, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 27 min |
| Jun 4, 6:49 PM CDT | Flash Flood Warning | GID | Merrick, Nance | 4 hr |
| Jun 4, 6:50 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 25 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 61 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.